Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Third report on recent progress in the theory of groups of finite order


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 14 (1907), 78-91
DOI: https://doi.org/10.1090/S0002-9904-1907-01547-1
First report: Bull. Amer. Math. Soc., Volume 5, Number 5 (1899), 227--249
Second report: Bull. Amer. Math. Soc., Volume 9, Number 2 (1902), 106--123
Third report, Part II: Bull. Amer. Math. Soc., Volume 14, Number 3 (1907), 124--133
MathSciNet review: 1558544
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1907-01547-1